# SDR A6WA202002147182

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113386
- Condition: Corroded
- Location: Bs 559
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IN AFT CARGO HAS SPOTS OF CORROSION, FS559.00+80 TO FS559.00+112.  AIRCRAFT REMOVED FROM SERVICE   BLENDED TO REMOVE CORROSION ORIGINAL MATERIAL - .063 MATERIAL LOSS - .063 REMAINING THICKNESS - .000 ALLOWABLE LIMITS - .015 REMOVED AND REPLACED FLOOR SILL IAW CRJ200 SRM 51-42-06 & 51-42-21.
